# SDR SWIA20240929

- Difficulty date: September 29, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N511SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000892
- Aircraft time: 7,599 hours, 4,259 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Warning Message
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAG EICAS MESSAGE    (FLIGHT 6187 - FILED CLOSED)    PERFORMED TROUBLESHOOTING OF LG LEVER DISAG WARNING MESSAGE REFERENCING APPLICABLE STEP OF FIM 32-61-00. DUE TO BOTH DOWNLOCK #1 AND DOWNLOCK #2 BEING FLAGGED FAULTS, REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER REFERENCING APPLICABLE STEPS OF AMM 32-33-01. NO FIX. SEE AML 1441485 AND AML 1441484 FOR  REMOVAL AND REPLACEMENT OF RH MLG DOWNLOCK HARNESS #1 AND #2, AND RH MLG #1 AND #2 DOWNLOCK PROXIMITY SENSORS. OPS CHECK IS GOOD AT THIS TIME.
